在线阅读 --自然科学版 2020年1期《无界域上非自治随机强阻尼波动方程的一致随机吸引子的存在性》
无界域上非自治随机强阻尼波动方程的一致随机吸引子的存在性--[在线阅读]
张杰, 李晓军
河海大学 理学院, 江苏 南京 210098
起止页码: 6--17页
DOI: 10.13763/j.cnki.jhebnu.nse.2020.01.002
摘要
研究了无界域上一类带有可加白噪声的随机波动方程一致吸引子的存在性.首先,通过对变换系统解的一致估计,证明对应于原方程的随机动力系统拥有关于符号空间一致的拉回吸收集.其次,通过渐近尾部估计得到解是一致拉回渐近紧的,从而得到原系统一致随机吸引子的存在性.

Existence of Uniform Random Attractor for Non-autonomous Stochastic Strongly Damped Wave Equation on Unbounded Domains
ZHANG Jie, LI Xiaojun
School of Science, Hohai University, Jiangsu Nanjing 210098, China
Abstract:
In this paper,we study the existence of uniform attractors for a class of nonautonomous stochastic strongly damped wave equations with additive white noise on unbounded domains.First,by using the uniform estimates of solutions of transformed system,we prove that the stochastic dynamical system corresponding to the original equation has a uniformly pullback absorbing set.Second,by asymptotic tail estimation,we obtain that the solution is uniformly pullback asymptotically compact.The existence of uniform random attractor of the original system is obtained.

收稿日期: 2019-09-12
基金项目: 国家自然科学基金(11571092)

参考文献:
[1]王苗苗,姜永,杨潇.无界域上带白噪声的非自治波动方程的动力学行为[J].河北师范大学学报(自然科学版),2019,43(4):288-297.doi:1000-5854(2019)04-0288-10 WANG Miaomiao,JIANG Yong,YANG Xiao.Dynamic Behavior for a Non-autonomous Wave Equation with White Noise on Unbounded Domains[J].Journal of Hebei Nomal University (Natural Science),2019,43(4):288-297.
[2]乔丹,王苗苗,李晓军.无界域上带白噪声和非线性阻尼波动方程的动力学行为[J].天津师范大学学报(自然科学版),2019(5):22-29.doi:10.19638/j.issn1671-1114.20190504 QIAO Dan,WANG Miaomiao,LI Xiaojun.Dynamical Behavior for Stochastic Wave Equation with Nonlinear Damping and White Noise on Unbounded Domains[J].Journal of Tianjin Normal University (Natural Science),2019(5):22-29.
[3]BABIN A V,VISHIK M I.Attractors of Evolution Equations[M].Amsterdam:North-holland,1992.
[4]HALE J.Asymptotic Behavior of Dissipative Systems[M].Providence:American Mathematical Society,1988.
[5]ROGAR T.Infinite Dimensional Dynamical Systems in Mechanics and Physics[M].2nd Ed.New York:Springer,1997.
[6]FLANDOLI F,SCHMALFUSS B.Random Attractors for the 3D Stochastic Navier-stokes Equation with Multiplicative White Noise[J].Stochastics:An International Journal of Probability and Stochastic Processes,1996,59(1/2):21-45.doi:10.1080/17442509608834083
[7]CRAUEL H,DEBUSSCHE A,FLANDOLI F.Random Attractors[J].Journal of Dynamics and Differential Equations,1997,9(2):307-341.doi:10.1007/bf02219225
[8]CRAUEL H,FLANDOLI F.Attractors for Random Dynamical Systems[J].Probability Theory and Related Fields,1994,100(3):365-393.doi:10.1007/bf01193705
[9]WANG B X.Sufficient and Necessary Criteria for Existence of Pullback Attractors for Non-compact Random Dynamical Systems[J].Journal of Differential Equations,2012,253(5):1544-1583.doi:10.1016/j.jde.2012.05.015
[10]WANG B X.Random Attractors for Non-autonomous Stochastic Wave Equations with Multiplicative Noise[J].Discrete&Continuous Dynamical Systems-A,2014,34(1):269-300.doi:10.3934/dcds.2014.34.269
[11]王苗苗,贠永震.无界域上带白噪声的非自治强阻尼波动方程的动力学行为[J].海南大学学报(自然科学版),2019(2):89-100.doi:1004-1729(2019)02-0089-12 WANG Miaomiao,YUN Yongzhen.Dynamic Behavior for a Non-autonomous Strongly Damped Wave Equation with White Noise on Unbounded Domains[J].Journal of Hainan University (Natural Science),2019(2):89-100.
[12]CHEPYZHOV V V,VISHIK M I.Attractors for Equations of Mathematical Physics[M].Providence:American Mathematical Society,2002.
[13]CUI H Y,LANGA J A.Uniform Attractors for Non-autonomous Random Dynamical Systems[J].Journal of Differential Equations,2017,263(2):1225-1268.doi:10.1016/j.jde.2017.03.018
[14]SUN C Y,CAO D M,DUAN J Q.Non-autonomous Dynamics of Wave Equations with Nonlinear Damping and Critical Nonlinearity[J].Nonlinearity,2006,19:2645-2665.doi:10.1088/0951-7715/19/11/008
[15]CAO D M,SUN C Y,YANG M H.Dynamics for a Stochastic Reaction-diffusion Equation with Additive Noise[J].Journal of Differential Equations,2015,259(3):838-872.doi:10.1016/j.jde.2015.02.020
[16]BATES P W,LU K N,WANG B X.Random Attractors for Stochastic Reaction-diffusion Equations on Unbounded Domains[J].Journal of Differential Equations,2009,246(2):845-869.doi:10.1016/j.jde.2008.05.017
[17]SHEN Z W,ZHOU S F,SHEN W X.One-dimensional Random Attractor and Rotation Number of the Stochastic Damped Sine-gordon Equation[J].Journal of Differential Equations,2010,248(6):1432-1457.doi:10.1016/j.jde.2009.10.007
[18]WANG Z J,ZHOU S F.Random Attractor for Non-autonomousStochastic Strongly Damped Wave Equation on Unbounded Domains[J].Journal of Applied Analysis and Computation,2015,5(3):363-387.doi:10.11948/2015031